# SDR SIMA20190527003

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 5,995 hours, 3,924 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "ENG 1 AND 2 FIREXBTL A FAIL" INTERMITANTLY DURING CLIMB, EXTINGUISHED AFTER LEVEL OFF AND DIDNT COME BACK ON. C/A-PERFORMED FIM TASK 26-21-00-810-809A. FOUND TO BE A TRANSITORY CONDITION OF THE GENERIC I/O MODULE 3. OK FOR SERVICE.
